# SDR AALA20160411006

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 11,446 hours, 4,561 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER DECLARED & LANDING UNEVENTFUL.  DURING APPROACH TE FLAP INDICATOR SHOWED SPLIT, LT AT 10, RT AT 15.  ACCOMPLISHED FIM 27-51-00 WITH NO FAULTS FOUND.  OPERATED FLAPS SEVERAL TIMES WITH NO DEFECTS NOTED.
